Tohoku Mathematical Journal

On the tangent sphere bundle of a $2$-sphere

Wilhelm Klingenberg and Shigeo Sasaki

Full-text: Open access

Article information

Source
Tohoku Math. J. (2) Volume 27, Number 1 (1975), 49-56.

Dates
First available in Project Euclid: 4 May 2007

Permanent link to this document
http://projecteuclid.org/euclid.tmj/1178241033

Digital Object Identifier
doi:10.2748/tmj/1178241033

Mathematical Reviews number (MathSciNet)
MR0362149

Zentralblatt MATH identifier
0309.53036

Subjects
Primary: 53C35: Symmetric spaces [See also 32M15, 57T15]

Citation

Klingenberg, Wilhelm; Sasaki, Shigeo. On the tangent sphere bundle of a $2$-sphere. Tohoku Math. J. (2) 27 (1975), no. 1, 49--56. doi:10.2748/tmj/1178241033. http://projecteuclid.org/euclid.tmj/1178241033.


Export citation

References

  • [1] L. P. EISENHART, Continuous groups of transformations, Princeton Univ. Press, 1933.
  • [2] S. SASAKI, Differential geometry of tangent bundles I, Thoku Math. J. (2) 10 (1958), 338-354, II, ibid. (2) 14 (1962), 146-155.
  • [3] N. E. STEENROD, The topology of fibre bundles, Princeton Univ. Press, 1951